# SDR 20010302AP007

- Difficulty date: January 9, 2001
- Submitted: January 9, 2001
- Operation: General aviation
- Aircraft: PKMPP
- Make and model: Cessna 206CESSNA
- Aircraft serial: U20603719
- Aircraft time: 10,400 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Check Valve
- Part number: 98510441
- Condition: Leaking
- Location: Turbo Inlet
- Part time: 704 hours
- Component: Turbocharger, Alidsg
- Component part number: 4066109005
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

TURBO CHARGER OIL INLET DRAINS OIL INTO TURBOCHARGER AT SHUTDOWN.  UPON REMOVAL AND INSPECTION, THE CHECH VALVE WAS FOUND TO TAKE ONLY LIGHT AIR PRESSURE TO UNSEAT THE CHECK VALVE AND BLOW BOTH DIRECTIONS THROUGH THE CHECK VALVE.
